MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Catalog Number MDT24A20
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the yellow light indicator is on, meaning the mattress is not getting enough air.The customer already checked the cpr and valves; they are all connected.
 
Additional Manufacturer Narrative
The reported product problem/issue was it does not hold air; the customer stated the yellow light indicator is on, meaning the mattress is not getting enough air, and the customer already checked the cpr and valves; they are all connected.The investigation noted that the mattress was manufactured in january 2021 and has been discontinued since 1st quarter 2025, and medline did not have the sample.Medline was unable to confirm the complaint issue or that the product failed to meet specifications.The cause was documented as sample required to determine cause, and in the event additional information becomes available this complaint will be reopened, updated, and investigated as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,A20,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50951544
Report Number1417592-2026-54989
Device Sequence Number15840814
Product Code FNM
UDI-Device Identifier10080196549733
UDI-Public10080196549733
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A20
Device Lot Number0621010474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown